MathSciNet Relay Station
MathSciNet bibliographic data
MR1307077 (96g:57030) 57R20 (57R45 57R70 58C27)
Saeki, Osamu Studying the topology of Morin singularities from a global viewpoint. Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 2, 223–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement